Title: | SIMILARITY SOLUTIONS FOR SURFACE-TENSION DRIVEN FLOWS IN A SLOT WITH AN INSULATED BOTTOM |
Authors: | HWANG, TW KUO, TH WANG, CA 交大名義發表 應用數學系 National Chiao Tung University Department of Applied Mathematics |
Issue Date: | 1989 |
URI: | http://hdl.handle.net/11536/4443 |
ISSN: | 0898-1221 |
Journal: | COMPUTERS & MATHEMATICS WITH APPLICATIONS |
Volume: | 17 |
Issue: | 12 |
Begin Page: | 1573 |
End Page: | 1586 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.